# SDR SWAA011121

- Difficulty date: April 12, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 22,938 hours, 20,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED & LENS MISSING AT OVERWING EXIT. SECURED WIRING & INSTALLED LENS PER MM.
